U.S. doctors online nowAsk doctors free
Egypt
A 28-year-old female asked:

i took prontogest 100 injection daily for 3 weeks,then cyclogest (progesterone) rectal pessaries 400mg daily for a month,200mg for a month,still on it,until when?

1 doctor answer2 doctors weighed in
Dr. Seth Derman
Fertility Medicine 33 years experience
No estrogen: In order for your period to come on, your uterus needs to be exposed to estrogen, followed by Progesterone and then the withdrawal of these hormones. This is what happens when you ovulate and when you take birth control. It is likely you did not ovulate and did not make estrogen. You should discuss these issues with your gyn.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 36-year-old member asked:

Does cyclogest taken during pregnancy increase progesterone?

2 doctor answers4 doctors weighed in
Dr. Dennis Higginbotham
Obstetrics and Gynecology 30 years experience
Progesterone: Cyclogest is a progesterone, so it would increase Progesterone levels. Progesterone supplementation is sometimes indicated to support a pregnancy. When used in pregnancy, it is generally continued until about 11 to 15 weeks of pregnancy - by that time the placenta will have taken over Progesterone production to maintain the pregnancy.
Santee, CA
A 37-year-old female asked:

On progesterone after d&c and no period-what does this mean for future viable pregnancy potential?

2 doctor answers2 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Need more info: I assume if you are on Progesterone after a d+c that you had the d+c done because of heavy bleeding or some similar problem. I assume you did not have the d+c because of a miscarriage. Progesterone after a d+c because of heavy bleeding can help to prevent the lining from overgrowing and will actually help with future pregnancy.
Dr. Padmavati Garvey
A Verified Doctor commented
A US doctor answered Learn more
Provided original answer
It might take a while to get your period back after a D+C. You should have a period after you stop the progesterone. If you do not have any bleeding after you stop the progesterone, then you should see your doctor.
Apr 20, 2011
OH
A 28-year-old member asked:

My doctor put me on progesterone after my third IUI and now i'm five days late.Can it stop your per

2 doctor answers1 doctor weighed in
Dr. Andrew Silverman
Fertility Medicine 49 years experience
Progest after IUI: If you have a low Progesterone level 1 week after ovulation, vaginal Progesterone it a good idea! it will not guarantee a pregnancy, but it will correct the luteal phase (two week interval from ovulation to menses) of your cycle. Low Progesterone levels can explain infertility, and. I diagnoses this by endometrial biopsy and Progesterone level. Try the therapy for 3 cycles because it works!.
A 65-year-old female asked:

One of the answers for rectocele treatment included the words vaginal pessary . What is this?

4 doctor answers5 doctors weighed in
Dr. Arthur Heller
Gastroenterology 43 years experience
Supportive ring: Rectocele occurs when pelvic floor muscle lose support; rectum, usually uterus, maybe bladder sag. Pessary is a ring inserted into vagina to help keep things up and perky (kind of like a vaginal truss). This helps keep the rectum straight (as name implies), and lets it do its job of evacuating stool out, not bulge into vaginal vault.
A member asked:

I am taking 60 mg phenobarbital daily after my skull tumor operation in 1995. What precautions should I take for my daily routine?

1 doctor answer3 doctors weighed in
Dr. Mark Fisher
Neurology 34 years experience
Ask yourself why: Was it a skull tumor or brain tumor? Why was the drug started in the 1st place? For seizure prevention? Have you ever had a seizure? Do you still need it? If you still need a seizure med, why phenobarbital? That's a bad drug for adults: bad for your bones, not great for your liver either. Go see a neurologist and ask him/her to reassess everything.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.